Wolfgang Ring, Benjamin Hackl, Martin Burger,
"Incorporating topological derivatives into level sets methods"
, in Journal of Computational Physics, Vol. 194, Nummer 1, Seite(n) 334-362, 2004, ISSN: 1090-2716
Incorporating topological derivatives into level sets methods
Sprache des Titels:
The aim of this paper is to investigate the use of topological derivatives in combination with the level set method for shape reconstruction and optimization problems. We propose a new approach generalizing the standard speed method, which is obtained by using a source term in the level set equation that depends on the topological derivative of the objective functional. The resulting approach can be interpreted as a generalized fixed-point iteration for the optimality system (with respect to topological and shape variations).
Moreover, we apply the new approach for a simple model problem in shape reconstruction, where the topological derivative can be computed without additional effort.
Finally, we present numerical tests related to this model problem, which demonst rate that the new method based on shape and topological derivative successfully reconstructs obstacles in situations where the standard level set approach fails.
Sprache der Kurzfassung:
Journal of Computational Physics
Anzahl der Seiten:
Aufsatz / Paper in sonstiger referierter Fachzeitschrift